I am on a very potent antibiotic for what my doctor believes is a "smoldering sinus infection" that invaded my nasal cavity and my ear canals. I am supposed to take it for three weeks twice a day. However, it is so potent that it makes me feel sick every time I swallow it. I have been queasy for two weeks. And I have a week more to go.
I am strongly considering quitting the meds. Two weeks seems like a long enough time to wipe out any infection and my stomach is just ripped to shreds. It's worse about 30 minutes after I take the pill and the settles down a little hours later then starts back up again when I take it again. Basically, I feel sick all day and night.
I know stopping antibiotics early could be an issue and could cause problems but I have taken it faithfully for two weeks twice a day. I am not ready to be sick for another full week.
I have to decide which is more important - possibly wiping out an infection (which we don't even know if I have) or feeling better NOW.
I guess I will call the doctor and see what he says. I have a feeling he will tell me to stick it out but boy oh boy. I have never taken anything that made me feel this sick. It's like a low grade stomach bug 24/7 for 3 weeks. It's also killing all my good bacteria that helps ward off other infections so it may actually be harmful to stay on longer.
I just can't stand the thought of a whole week more of feeling like this. Like I said in another post, the cure is killing me. An exaggeration but it doesn't feel like one at the moment. Ugh.